# SDR DALA2024042204617

- Difficulty date: April 22, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38689
- Aircraft time: 28,713 hours, 14,471 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Part serial: 2194
- Condition: Inoperative
- Location: Te Flaps
- Part time: 28,709 hours, 14,468 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3947 -FCNT/DE - CREW REPORTED FLAPS LOCKED OUT AT 25 DEGREES. CORRECTIVE ACTION: REPLACED FLAP POSITION INDICATOR AND RT FLAP POSITION XMTR.
